Solvability of a system of totally characteristic equations related to Kahler metrics
MetadataShow full metadata
We consider a system of equations composed of a higher order singular partial differential equation of totally characteristic type and several higher order non-Kowalevskian linear equations. This system is a higher order version of a system that arose in Bielawski's investigations on K\"ahler metrics. We first prove that this system has a unique holomorphic solution. We then show that if the coefficients of the system are in some formal Gevrey class, then the unique solution is also in the same formal Gevrey class.
CitationLope, J. E. C., & Ona, M. P. F. (2017). Solvability of a system of totally characteristic equations related to Kahler metrics. Electronic Journal of Differential Equations, 2017(51), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.